On the construction of the general solution of a class of complex nonautonomous equations
Contemporary Mathematics and Its Applications, Tome 88 (2013), pp. 73-83
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper, we give a survey of cases of integrability for some class of complex, linear, nonautonomous, ordinary, second-order differential equations. We perform a qualitative analysis of these cases and construct general solutions in the form of absolutely and uniformly converging series with respect to small parameters.
@article{CMA_2013_88_a6,
author = {Yu. M. Okunev and M. V. Shamolin},
title = {On the construction of the general solution of a class of complex nonautonomous equations},
journal = {Contemporary Mathematics and Its Applications},
pages = {73--83},
year = {2013},
volume = {88},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMA_2013_88_a6/}
}
TY - JOUR AU - Yu. M. Okunev AU - M. V. Shamolin TI - On the construction of the general solution of a class of complex nonautonomous equations JO - Contemporary Mathematics and Its Applications PY - 2013 SP - 73 EP - 83 VL - 88 UR - http://geodesic.mathdoc.fr/item/CMA_2013_88_a6/ LA - ru ID - CMA_2013_88_a6 ER -
Yu. M. Okunev; M. V. Shamolin. On the construction of the general solution of a class of complex nonautonomous equations. Contemporary Mathematics and Its Applications, Tome 88 (2013), pp. 73-83. http://geodesic.mathdoc.fr/item/CMA_2013_88_a6/